Alert archive / Tennessee / Wind Chill Advisories in 2014

Wind Chill Advisory 2, NWS Memphis, TN

January 7, 20145 counties in Tennessee; Craighead County, Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this wind chill advisory at Jan 7, 2014, 9:03 AM CST for 5 counties in Tennessee; Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2014, 9:03 AM CST (15:03 UTC)
Expired
Jan 7, 2014, 12:00 PM CST
In force
3 hr
Issued by
NWS Memphis, TN

Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR, Carroll County, TN, Crockett County, TN, Dyer County, TN, Gibson County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 61 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 3.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WWUS44 KMEG 071503
WSWMEG

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
903 AM CST TUE JAN 7 2014

...DANGEROUS WIND CHILLS WILL CONTINUE THIS MORNING...

.MODERATE WINDS WILL COMBINE WITH TEMPERATURES IN THE TEENS TO
PRODUCE BELOW ZERO WIND CHILLS THIS MORNING.

ARZ026>028-TNZ019>021-048-051-071800-
/O.EXP.KMEG.WC.Y.0001.000000T0000Z-140107T1500Z/
/O.NEW.KMEG.WC.Y.0002.140107T1503Z-140107T1800Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-DYER-GIBSON-CARROLL-LAUDERDALE-
CROCKETT-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON
903 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL READINGS...BETWEEN ZERO AND FIVE BELOW ZERO.

* TIMING...TODAY THROUGH NOON.

* IMPACTS...UNPROTECTED SKIN COULD BE FROSTBITTEN WITH PROLONGED 
  EXPOSURE TO COLD WIND CHILLS...AND HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HEAVY
JACKET...A HAT...AND GLOVES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ049-050-052>055-
088>092-071615-
/O.EXP.KMEG.WC.Y.0001.000000T0000Z-140107T1500Z/
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-
QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-TIPTON-HAYWOOD-
MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA...
BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY...
TUPELO...AMORY...ABERDEEN...COVINGTON...BROWNSVILLE...JACKSON...
LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
903 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY HAS EXPIRED...

WIND CHILLS ARE NOW ABOVE ZERO AND WILL REMAIN THERE FOR THE
REMAINDER OF THE MORNING.

$$

ARZ008-009-017-018-MOZ113-115-TNZ001>004-071800-
/O.CON.KMEG.WC.Y.0001.000000T0000Z-140107T1800Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-
HENRY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...KENNETT...
CARUTHERSVILLE...UNION CITY...MARTIN...DRESDEN...PARIS
903 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW ZERO.

* TIMING...TODAY THROUGH NOON.

* IMPACTS...UNPROTECTED SKIN COULD BE FROSTBITTEN WITHIN 45 
  MINUTES OF EXPOSURE TO COLD WIND CHILLS...AND HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HEAVY
JACKET...A HAT...AND GLOVES.

&&

$$
1 follow-up statement
501 
WWUS44 KMEG 071756
WSWMEG

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CST TUE JAN 7 2014

...THREAT OF BELOW ZERO WIND CHILL HAS ENDED...

.TEMPERATURES HAVE WARMED UP ENOUGH THAT THERE IS NO LONGER A
THREAT OF WIND CHILL VALUES BELOW ZERON.

ARZ008-009-017-018-MOZ113-115-TNZ001>004-071900-
/O.EXP.KMEG.WC.Y.0001.000000T0000Z-140107T1800Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-
HENRY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...KENNETT...
CARUTHERSVILLE...UNION CITY...MARTIN...DRESDEN...PARIS
1156 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...


$$

ARZ026>028-TNZ019>021-048-051-071900-
/O.EXP.KMEG.WC.Y.0002.000000T0000Z-140107T1800Z/
CRAIGHEAD-POINSETT-MISSISSIPPI-DYER-GIBSON-CARROLL-LAUDERDALE-
CROCKETT-
INCLUDING THE CITIES OF...JONESBORO...HARRISBURG...BLYTHEVILLE...
DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON
1156 AM CST TUE JAN 7 2014

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...


$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 5:16 AM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Jan 7, 5:16 AM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
516 AM CST TUE JAN 7 2014

.UPDATE...
UPDATED TO EXTEND WINDCHILL ADVISORY IN DELTA.

&&

.DISCUSSION...

AS LIGHT WINDS CONTINUE TO VEER EAST THROUGH SOUTH ACROSS THE
DELTA COUNTIES THIS MORNING WINDCHILL READINGS NEAR ZERO WILL
REMAIN OVER THE AREA THROUGH 9 AM.

JAB

&&

.PREV DISCUSSION... /ISSUED 512 AM CST TUE JAN 7 2014/

UPDATE...

UPDATED TO INCLUDE THE 12Z AVIATION DISCUSSION BELOW.

JCL

DISCUSSION...  /ISSUED 259 AM CST TUE JAN 7 2014/

IN THE SHORT TERM...A WINDCHILL ADVISORY WILL CONTINUE THROUGH AT
LEAST 6 AM FOR THE MIDSOUTH. CURRENTLY TEMPERATURES WERE IN THE
SINGLE DIGITS...WITH A FEW LOW TEENS DOTTED ACROSS NORTH
MISSISSIPPI. HALF OF THE CWA IS OBSERVING CALM WINDS THIS
HOUR...WHILE THE OTHER HALF IS SEEING WINDS OF UP TO 10
KTS...PROMOTING WINDCHILLS BETWEEN OF 0 TO -5C. TRENDS WILL
CONTINUE TO BE MONITORED FOR THE POSSIBLE EXTENSION OR
CANCELLATION OF THE WINDCHILL ADVISORY.

FOR TODAY...DRY AND COLD CONDITIONS WILL CONTINUE UNDER SURFACE
HIGH PRESSURE. THIS FEATURE WILL SLIDE TO THE EAST STARTING THIS
AFTERNOON ALLOWING FOR SOUTHERLY WINDS TO DEVELOP OVER THE AREA.
ABUNDANT SUNSHINE COUPLED WITH THE SOUTH WINDS WILL ALLOW FOR THE
MIDSOUTH TO WARM INTO THE MID AND UPPER 20S. THOUGH CLEAR SKIES
EARLY TONIGHT WILL LOWER TEMPERATURES QUICKLY BACK INTO THE MID
AND UPPER TEENS...HOLDING THERE AS INCREASED UPPER LEVEL MOISTURE
STARTS TO MOVE IN FROM THE SOUTHWEST. WINDS WILL REMAIN LIGHT SO
WINCHILLS...IF ANY WILL BE ABOVE 10F.

WEDNESDAY AND THURSDAY...HAVE TAKEN A BLEND OF THE ECMWF AND GFS
MODEL TIMING AND INTENSITY WITH THE APPROACH OF A SHORTWAVE. BOTH
MODELS SHOW THE STRONGEST WAA BELOW 7KFT OCCURRING TONIGHT THROUGH
WEDNESDAY AFTERNOON...THEN PUTS ON THE BRAKES. THE MIDSOUTH
WILL FINALLY GET BACK ABOVE FREEZING. ON THE DOWNSIDE CLOUDS WILL
BEGIN LOWERING AND THICKENING THROUGHOUT THE DAY OFFSETTING THE WAA.
SO HAVE LOWERED THE PREVIOUS FORECAST HIGHS A DEGREE OR TWO. LOWER
LEVEL MOISTURE WILL SURGE NORTHWARD AHEAD OF THE SHORTWAVE
WEDNESDAY NIGHT...WITH BOTH MODELS DEPICTING ROUGHLY A TENTH OF AN
INCH OF QPF FALLING. BELIEVE THE ONSET OF THIS PRECIPITATION WILL
REMAIN WEST OF THE MISSISSIPPI RIVER THROUGH MIDNIGHT. LOWS
WEDNESDAY NIGHT WILL FALL INTO THE UPPER 20S TO LOW 30S...WITH A
SLIGHT WARM LAYER ALOFT REMAINING IN THE -1 TO +3C RANGE. THUS
THE LIGHT PRECIPITATION COULD EASILY BE A MIX OF SNOW...SLEET AND
FREEZING RAIN THROUGH THURSDAY MORNING. IT APPEARS THAT AMOUNTS
WILL BE JUST ENOUGH TO CAUSE PROBLEMS...ESPECIALLY ALONG AND WEST
I-55. A SPECIAL WEATHER STATEMENT WILL BE ISSUED THIS MORNING TO
ADDRESS THE THREAT. THE CHANCE FOR THE WINTRY MIX SHOULD END BY
NOON THURSDAY WITH A CHANGEOVER TO LIGHT RAIN. THE NAM MODEL BEING
THE DRIEST OF THE THREE ALSO IS THE WARMEST FOR THURSDAY
HIGHS...WITH LOW 50S DEPICTED...WHILE THE EURO AND GFS SHOW MID
30S TO LOW 40S. WILL CONTINUE WITH THE COOLER TREND FROM THE EURO
AND GFS. LOW TEMPERATURES THURSDAY NIGHT WILL REMAIN JUST ABOVE
FREEZING WITH A SLIGHT CHANCES FOR LIGHT RAIN.

FRIDAY THROUGH MONDAY...THE REGION WILL REMAIN UNDER A MOIST
SOUTHWEST UPPER FLOW. RAIN CHANCES WILL CONTINUE EACH DAY AS GULF
MOISTURE CONTINUES NORTHWARD. THOUGH THE GREATEST RISK FOR HEAVIER
AMOUNTS OF RAINFALL WILL OCCUR FRIDAY NIGHT AND ON SUNDAY AS A
PAIR OF WEAK COLD FRONTS PASS THROUGH THE REGION. THEN DRIER AIR
WILL MOVE INTO THE MIDSOUTH ON MONDAY. TEMPERATURES THROUGH THE
PERIOD WILL WARM TO THE LOW 50S NORTH AND LOW 60S SOUTH...WITH
LOWS MAINLY IN THE 40S.

JAB

&&

.AVIATION...

12Z TAF CYCLE (07/12Z-08/12Z)

VFR CONDITIONS WILL OCCUR THROUGH THE PERIOD. WINDS TURNING TO THE
SOUTH AND SOUTHWEST TODAY INCREASING IN SPEED TO 6-14 KTS WITH THE
HIGHER WINDS SPEEDS ALONG AND WEST OF THE MS RIVER WITH GUSTS TO 18
KTS POSSIBLE AT KJBR. AFTER 08/00Z SOUTHERLY WINDS DIMINISHING TO
3-8 KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  28  19  39  30 /   0   0  10  50
MKL  24  15  37  26 /   0   0  10  30
JBR  26  19  34  28 /   0  10  10  70
TUP  25  15  39  26 /   0  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR DUNKLIN-PEMISCOT.

MS...WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR ALCORN-
     BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR HENRY-LAKE-OBION-
     WEAKLEY.

     WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
     TIPTON.

&&
Hazardous weather outlook, Jan 7, 3:09 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
309 AM CST TUE JAN 7 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
309 AM CST TUE JAN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THE ARCTIC AIR MASS WILL CONTINUE TO PRODUCE WIND CHILLS AROUND
ZERO OR BELOW ZERO ACROSS MUCH OF THE AREA THIS MORNING. A WIND
CHILL ADVISORY IS IN EFFECT FOR THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE
WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS THE AREA. AT THIS
TIME PRECIPITATION AMOUNTS CONTINUE TO BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JAB

In the hours before

Special weather statement, Jan 7, 3:21 AM CST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
321 AM CST TUE JAN 7 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-072230-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT...
BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE...BROWNSVILLE...
CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH...
COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN...
HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON...
JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN...
MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD...
PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO...
UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE
321 AM CST TUE JAN 7 2014

...A WINTRY MIX POSSIBLE WEDNESDAY NIGHT AND EARLY THURSDAY ACROSS
THE MIDSOUTH...

A WEAK UPPER LEVEL DISTURBANCE WILL CROSS THE MIDSOUTH WEDNESDAY
NIGHT AND ON THURSDAY. AS IT DOES SO PRECIPITATION OUT AHEAD WILL
FALL THROUGH THE CURRENT ARCTIC AIR IN PLACE OVER THE MIDSOUTH. A
MIX OF SNOW...FREEZING RAIN AND SLEET WILL ALL BE POSSIBLE STARTING
WEDNESDAY EVENING WEST OF THE MISSISSIPPI RIVER...PUSHING SLOWLY EAST
AFTER MIDNIGHT. TEMPERATURES WILL LIKELY BE IN THE UPPER 20S TO
LOW 30S WEDNESDAY NIGHT THROUGH NOONISH ON THURSDAY OVER THE
REGION. BY NOON THE AREA IS EXPECTED TO BE ABOVE FREEZING WITH
PRECIPITATION CHANGING OVER TO ALL RAIN. PRECIPITATION AMOUNTS
APPEAR LIGHT...BUT ENOUGH TO POSSIBLY MAKE TRAVEL HAZARDOUS.
PLEASE STAY TUNED FOR ANY FURTHER FORECAST CHANGES...AND OR THE
ISSUANCE OF ANY WINTER WEATHER PRODUCTS FOR THIS UPCOMING EVENT.

JAB

Nearby

Wind Chill Advisories in Tennessee, 2014Wind Chill Advisories in Arkansas, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.